# SDR DXTA2022122776920

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 13,554 hours, 10,423 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 31AG1B1117
- Part serial: NSN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SINGLE ENGINE INSTRUMENT SPOTLIGHT IN THE ENGINE FIRE TRAY UNDER THE GLARESHIELD BETWEEN THE STANDBY INSTRUMENT AND THE ENGINE AMLCD IS INOPERATIVE.   REMOVED THE FIRE TRAY FOR ACCESS TO THE INSTRUMENT FLOOD LIGHT, REMOVED THE INOP LIGHT AND SPLICED A NEW LIGHT ASSEMBLY IAW AMM 33-10-02. RE-INSTALLED THE FIRE TRAY, OPERATIONAL CHECK SATISFACTORY
